I have been started on Effexor 75mg been on it about 3weeks now..this week braught hair drenching sweats at random times... and I find myself by supper time losing that energy and general easy going feeling my morning dose gave me..the result is me becoming the over analytical picky grouchy monster pushing people away that I went on it for... is there a way to maybe split the dose by evening my old feelings and actions creep back in...
They do have an extended release formula for Effexor. I do not know the dosages it comes in. If Effexor gives you energy you may have to be careful about it causing insomnia if you take the dose too close to bedtime.
Talk to your doctor about your options.
Hope it all works out for you soon :)
CeeCee; Yes I agree with Jamie check with your doctor and if what you are taking now are tablets then it is the regular I have found the XR capsules work better and it might be you need the dose adjusted the next dose up I believe is 225mg and is normally taken in the morning. also, make sure you talk with your doctor about those sweat periods unless they are not too bad. But most the time unless the doctor says to try 75mg in am and 75 in evening it should be the timed release at 225mg which is still a mid dose. Good luck. Chuck1957
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2014 • 1 answer
Posted 2 Mar 2015 • 4 answers
I might have taken a double dose of effexor this morning. I usually take 150mg will I experience any
Posted 2 Apr 2015 • 2 answers
Did anyone have an increase in energy soon after starting Effexor? Will this energy stay or fade aw?
Posted 20 Nov 2015 • 5 answers
Posted 27 Mar 2018 • 0 answers